Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-10 z 10.

1993

10.
Marek Jarnicki, Peter Pflug, Rein Zeinstra
9.
Estimates for the complex Monge-Ampere operator, BULL. POLISH ACAD. SCI. MATH. 41 (1993), no. 2, 151--157 (1994)
8.
An elementary proof of the McCoy theorem, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 215--218
7.
Marek Jarnicki, Peter Pflug
Invariant distances and metrics in complex analysis vol. de Gruyter Expositions in Mathematics, 9, xii+408 pp (1993), Walter de Gruyter
5.
An identity between two capacities, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 155--157
4.
A note on $gamma$-isometries, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 137--144
3.
A note on Carathéodory isometries, ARCH. MATH. (BASEL) 60 (1993), no. 2, 167--176
2.
Some remarks on the history of complex analysis in Kraków, (POLISH) OPUSCULA MATH. no. 13 (1993), 11, 18, 129--136
1.
Rapid polynomial approximation on compact sets in Cn, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 145--154